Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 18, Issue 4

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    Finite probabilistic structures
    September 30, 2008
    V. V. Maximov
    Page range: 341-350
  • September 30, 2008
    A. V. Shapovalov
    Page range: 351-362
  • Requires Authentication Unlicensed
    Licensed
    A simple upper bound for the number of spanning trees of regular graphs
    September 30, 2008
    V. A. Voblyi
    Page range: 363-366
  • Requires Authentication Unlicensed
    Licensed
    Dynamic databases with optimal in order time complexity
    September 30, 2008
    I. S. Lapshov
    Page range: 367-379
  • September 30, 2008
    S. S. Marchenkov
    Page range: 381-389
  • Requires Authentication Unlicensed
    Licensed
    The fundamental difference between depth and delay
    September 30, 2008
    V. M. Khrapchenko
    Page range: 391-412
  • Requires Authentication Unlicensed
    Licensed
    Homomorphisms of shift registers into linear automata
    September 30, 2008
    V. I. Solodovnikov
    Page range: 413-425
  • Requires Authentication Unlicensed
    Licensed
    Provable security of digital signatures in the tamper-proof device model
    September 30, 2008
    N. P. Varnovskii
    Page range: 427-437
  • Requires Authentication Unlicensed
    Licensed
    Local factorisations of nonlocal Fitting classes
    September 30, 2008
    V. V. Shpakov, N. T. Vorobyev
    Page range: 439-446

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/18/4/html
Scroll to top button